Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Jacksonville, FL

March 7, 2008Charlton County, Clinch County, Ware County, Georgia; 7 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 7, 2008, 9:39 AM EST for Charlton County, Clinch County, Ware County, Georgia; 7 counties in Florida. It was in force for 51 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2008, 9:39 AM EST (14:39 UTC)
Expired
Mar 7, 2008, 10:30 AM EST
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Hamilton County, FL, Suwannee County, FL, Union County, FL, Charlton County, GA, Clinch County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 9:45 AM ESTTSTM WND DMGLake City, FLA SKYWARN SPOTTER REPORTED TREES DOWN ON POWER LINES CAUSING POWER OUTAGES IN LAKE CITY.
Mar 7, 9:45 AM ESTTORNADO 11 N Lake City, FLSTART OF TORNADO TRACK AT NW STADIUM TERRACE IN WEST HILLSBORO WHERE IT WAS RATED AN EF1. TREES AND BLEACHERS BLOWN DOWN WITH STRUCTUAL HOME DAMAGE. A POWER POLE SNAPPED IN HALF. AN ABANDONED METAL WAREHOUSE RIPPED APART.
Mar 7, 9:45 AM ESTTORNADO 21 Ene Lake City, FL*** 2 FATAL *** ONE DIRECT FATALITY WAS DUE TO TREE DOWN ON MOBILE HOME. FEMALE FATALITY WAS IN MOBILE HOME AT 649 NE GIBBS TERRACE. ONE INDIRECT FATALITY WAS DUE TO A POWER SURGE BUT DETAILS OF LOCATION OF EVENT ARE UNKNOWN AT THIS TIME.
Mar 7, 9:45 AM ESTTORNADO 21 Ene Lake City, FLA NWS STORM SURVEY TEAM HAS DETERMINED EF2 TORNADO DAMAGE IN LAKE CITY. PRELIMINARY REPORTS INDICATE THAT THE VORTEX WAS A QUARTER MILE WIDE AND TRAVELED AROUND A HALF MILE ON THE GROUND. HOMES WERE UN-ROOFED AND EXTERIOR WALLS COLLAPSED ALONG NORTHEAST DENVER
Mar 7, 9:45 AM ESTTORNADOLake City, FLA NWS STORM SURVEY TEAM IS ASSESSING SIGNIFICANT TORNADO DAMAGE IN LAKE CITY. AN ENHANCED FUJITA SCALE MAGNITUDE HAS NOT BEEN DETERMINED YET. INITIAL SURVEY REPORTS INCLUDE ABOUT 20 HOMES WITH SIGNIFICANT STRUCTURAL DAMAGE AND NUMEROUS MOBILE HOMES DESTROYED N
Mar 7, 9:50 AM ESTTORNADON Lake City, FLWIDESPREAD DAMAGE NORTH SIDE OF LAKE CITY. OVERTURNED VEHICLES AND BUILDING DAMAGE.
Mar 7, 10:10 AM ESTTORNADO4 E Taylor, FLONE RESIDENCE WAS COMPLETELY DESTROYED AND ONE RESIDENCE HAD TIN ROOF BLOWN OFF DUE TO POSSIBLE TORNADO. LOCATIONS WERE ALONG O.C HORNE ROAD AND GOLDEN GRASS FARMS LANE RESPECTIVELY.
Mar 7, 10:15 AM ESTTORNADO6 Ene Taylor, GAA TOTAL OF 5 HOUSES WERE DAMAGED WITH ONE HOUSE SUSTAINING MAJOR STRUCTURAL DAMAGE. DAMAGE PATH ESTIMATED BY EMERGENCY MANAGEMENT TO BE 1 MILE IN LENGTH. POSSIBLE TORNADO INDUCED DAMAGE WAS ALONG STATE ROAD 185 NEAR MILE MARKER 2.
Mar 7, 10:18 AM ESTTORNADOTaylor, FLPOWER POLES TWISTED AND SNAPPED. ROOF BLOWN OFF HOUSE.
Mar 7, 10:20 AM ESTTORNADON Sanderson, FLBRICK HOME DESTROYED AT 11456 O.C. HORNE RD.
Mar 7, 10:25 AM ESTTORNADO11 Ene Taylor, GANUMEROUS POWERLINES DOWN.
Mar 7, 10:25 AM ESTTORNADOGlen St. Mary, FLTIN ROOF BLOWN OFF HOUSE AT 20192 GOLDEN GRASS FARMS LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 6:45 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 357 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
128 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
357 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 071439
SVRJAX
FLC003-007-023-041-047-121-125-GAC049-065-299-071530-
/O.NEW.KJAX.SV.W.0049.080307T1439Z-080307T1530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
939 AM EST FRI MAR 7 2008

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA
  UNION COUNTY IN NORTHERN FLORIDA
  EXTREME SOUTHEASTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
  BAKER COUNTY IN NORTHEAST FLORIDA
  COLUMBIA COUNTY IN NORTHERN FLORIDA
  SOUTHEASTERN HAMILTON COUNTY IN NORTHERN FLORIDA
  EXTREME NORTHERN GILCHRIST COUNTY IN NORTHERN FLORIDA
  SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  EXTREME SOUTHEASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1030 AM EST

* AT 936 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BELMONT TO COLUMBIA...OR ALONG
  A LINE EXTENDING FROM 6 MILES NORTH OF WHITE SPRINGS TO 7 MILES
  NORTH OF ICHETUCKNEE SPRINGS STATE PARK...AND MOVING NORTHEAST AT
  55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WINFIELD...COLUMBIA...LAKE CITY...WATERTOWN...LULU...OLUSTEE...LAKE
  BUTLER...RAIFORD...TAYLOR...SANDERSON AND MACCLENNY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3010 8205 2986 8279 3050 8282 3059 8260
      3058 8258 3061 8257 3085 8203
TIME...MOT...LOC 1439Z 245DEG 49KT 3043 8269 3007 8270

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 9:21 AM EST, 18 minutes earlier.

Area forecast discussion, Mar 7, 9:21 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EST FRI MAR 7 2008

.UPDATE...STRONG TO SEVERE STORMS ARE PUSHING THRU THE LOCAL AREA
THIS MORNING WITH THE MAJORITY OF OUR ZONES UNDER A TORNADO WATCH.
STRONG SLY WINDS ARE GUSTING TO 25-35 MPH IN ADVANCE OF THE
STORMS. STRONGEST STORMS OVER THE SUWANNEE VALLEY ARE BEING
MONITORED FOR ROTATION. LAPS HELICITIES ARE ABOVE 500 IN THIS
REGION. SATELLITE ESTIMATED RAINFALL RATES ARE AVERAGING 1.5
INCHES AN HOUR. RADAR ESTIMATES ARE NEAR 2 INCHES AN HOUR NEAR
LIVE OAK AND HAVE ISSUED AN URBAN AND SMALL STREAM FLOOD ADVISORY
FOR THE WRN ZONES. CURSORY LOOK AT GRIDS SHOWS UPDATES ARE NOT
NECESSARY.

&&

.AVIATION...STRONG AND GUSTY SOUTH WINDS WILL CONTINUE INTO THE
AFTERNOON. A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE AREA
LATE THIS MORNING AND AN AIRPORT WARNING MAY BE ISSUED.

&&

.MARINE...SCA CONDITIONS ARE OCCURRING AT SAUF1 AND MAY NEED TO
ISSUE ANOTHER MWW TO EXPAND THE SCA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  47  54  30 / 100  70  10   0
SSI  69  50  58  35 / 100  80  20   0
JAX  75  52  59  32 / 100  80  20   0
SGJ  78  53  63  36 /  80  80  20   0
GNV  76  53  60  32 /  80  80  20   0
OCF  79  55  62  31 /  80  80  20   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-COLUMBIA-GILCHRIST-
     HAMILTON-SUWANNEE.

     RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...FLOOD WATCH THROUGH LATE TONIGHT FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 6 AM EST SATURDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     GALE WARNING FROM 6 AM TO 4 PM EST SATURDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 11 PM EST
     SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
     20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
     AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

TRABERT/ENYEDI/SANDRIK/KERNS
Hazardous weather outlook, Mar 7, 4:45 AM EST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 AM EST FRI MAR 7 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080940-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
445 AM EST FRI MAR 7 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH 104 IN EFFECT UNTIL NOON EAST FOR MUCH OF NORTH
FLORIDA AND SOUTHEAST GEORGIA...

...SEVERE THUNDERSTORMS POSSIBLE TODAY AND EARLY TONIGHT...

...FLOOD WATCH FOR SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY
OF NORTHEAST FLORIDA THROUGH LATE TONIGHT...

A SQUALL LINE WILL CONTINUE EASTWARD ACROSS NORTHERN FLORIDA AND
SOUTHEAST GEORGIA THIS MORNING WITH STRONG THUNDERSTORMS SEGMENTS
AND A FEW SUPERCELLS THUNDERSTORMS. ISOLATED SUPERCELLS
THUNDERSTORMS  ARE ALSO POSSIBLE AHEAD OF THE SQUALL LINE. LOW LEVEL
WIND SHEAR REMAINS EXTREME UNDER A 70 KT SOUTHWESTERLY LOW LEVEL JET
STREAM AND INSTABILITY IS EXPECTED TO INCREASE WITH SOME MODEST
HEATING THIS MORNING.  DAMAGING WINDS WILL BE PRIMARY SEVERE
THREAT...THOUGH TORNADO THREAT MAY BECOME MORE PRONOUNCED LATER THIS
MORNING. THE LINE WILL CONTINUE TO MOVE THROUGH THE AREA INTO THE
OVERNIGHT HOURS WITH A POSSIBILITY OF SEVERE WEATHER THROUGHOUT THE
DAY.

LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM
SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS
SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH
YOUR AREA.

GUSTY SOUTHERLY WINDS MAY REACH UP TO 25 TO 30 MPH OVER THE COASTAL
COUNTIES THIS AFTERNOON.

LOCALLY HEAVY RAINFALL IS EXPECTED OVER THE AREA AND WILL CONTINUE
THROUGH TONIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE WITH LOCALLY HIGHER AMOUNTS OF NEAR 3 TO 4 INCHES IN HEAVIER
BANDS OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS SOUTHEAST GEORGIA
AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA. SOME AREA RIVERS
ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED IF
HEAVY RAINFALL DOES OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

...GUSTY WEST WINDS ON SATURDAY...
...GALE WARNING FOR OFFSHORE COASTAL WATERS ON SATURDAY...

VERY WINDY CONDITIONS ARE POSSIBLE FROM EARLY SATURDAY MORNING
THROUGH THE AFTERNOON HOURS. GUSTY WINDS OF AROUND 40 MPH ARE
LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR
ALL OR PORTIONS OF THE FORECAST AREA.

ON SUNDAY MORNING...A LIGHT FREEZE AND PATCHY FROST ARE POSSIBLE
WITH LOWS NEAR 30 DEGREES TO THE MID 30S NEAR THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

SANDRIK

In the hours before

Special weather statement, Mar 7, 7:08 AM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
708 AM EST FRI MAR 7 2008

FLZ020-021-GAZ162-071300-
ECHOLS-HAMILTON-SUWANNEE-
708 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
SUWANNEE...HAMILTON AND ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 800 AM EST...

AT 708 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES WEST OF
BLUE SPRINGS TO 7 MILES SOUTH OF SUWANNEE RIVER STATE PARK...MOVING
NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SUWANNEE RIVER STATE PARK...SUWANNEE SPRINGS...BLUE
SPRINGS...WEST LAKE...JASPER...JENNINGS AND STATENVILLE THROUGH 800
AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, Mar 7, 7:23 AM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
723 AM EST FRI MAR 7 2008

FLZ020-022-GAZ150-162-163-071300-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-WARE-
723 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...EASTERN HAMILTON...SOUTHEASTERN CLINCH...SOUTHERN WARE AND
SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 800 AM EST...

AT 723 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF BELMONT...OR 14 MILES
SOUTHWEST OF FARGO...MOVING NORTHEAST AT 55 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT...NEEDMORE AND
FARGO THROUGH 800 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, Mar 7, 8:10 AM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
810 AM EST FRI MAR 7 2008

FLZ020-GAZ162-163-071400-
CLINCH-ECHOLS-HAMILTON-
810 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
HAMILTON...CENTRAL CLINCH AND CENTRAL ECHOLS COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 900 AM EST...

AT 810 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 25 MILES SOUTH OF DU PONT...OR 8 MILES NORTH
OF JASPER...MOVING NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND DU PONT AND HOMERVILLE THROUGH 900 AM
EST. GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI
Special weather statement, Mar 7, 8:36 AM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 AM EST FRI MAR 7 2008

GAZ136-152-153-164-165-071415-
BRANTLEY-CHARLTON-INLAND CAMDEN-INLAND GLYNN-WAYNE-
836 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON...BRANTLEY...SOUTHERN WAYNE...NORTHWESTERN CAMDEN AND
WESTERN GLYNN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL
915 AM EST...

AT 836 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHEAST OF RACE POND...OR 10 MILES
SOUTH OF HOBOKEN...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINOKUR...RACE POND...
TARBORO...HICKOX...RAYBON...NAHUNTA...WAVERLY...HORTENSE...ATKINSON
AND WAYNESVILLE THROUGH 915 AM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SANDRIK
Special weather statement, Mar 7, 8:54 AM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
854 AM EST FRI MAR 7 2008

FLZ021-071430-
SUWANNEE-
854 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR STRONG WINDS VALID UNTIL 930 AM EST...

AT 854 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 18 MILES SOUTHWEST OF LURAVILLE...OR 10
MILES SOUTHEAST OF PERRY...MOVING NORTHEAST AT 50 MPH. A TORNADO
WARNING IS IN EFFECT FOR PORTIONS OF LAFAYETTE COUINTY AND IF THE
STORM MAINTAINS ITS CURRENT INTENSITY A WARNING MAY BE REQUIRED FOR
PORTIONS OF SUWANNEE COUNTY SOMETOIEM BEFORE 930 A. EST.

THE AREA REMAINS UNDER A TORNADO THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

SANDRIK
Special weather statement, Mar 7, 9:20 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 AM EST FRI MAR 7 2008

FLZ022-035-036-071500-
ALACHUA-COLUMBIA-GILCHRIST-
920 AM EST FRI MAR 7 2008

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHWESTERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 1000 AM EST...

AT 920 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF TRENTON...MOVING EAST AT
45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
TRENTON...BELL...NEWBERRY...HIGH SPRINGS...OLENO STATE PARK...
ALACHUA...LA CROSSE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH
1000 AM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:45 AM ESTRed Flag WarningJAXBrantley, Camden, Clinch, Echols, Glynn, Pierce and 1 more39 hr
Mar 7, 7:47 AM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Ware43 min
Mar 7, 8:48 AM ESTSevere Thunderstorm WarningJAXCharlton, Clinch, Echols, Ware42 min
Mar 7, 9:32 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more43 min
Mar 7, 9:48 AM ESTTornado WarningJAXBrantley, Camden, Charlton, Ware42 min
Mar 7, 9:51 AM ESTTornado WarningJAXCharlton39 min
Mar 7, 10:08 AM ESTSevere Thunderstorm WarningJAXCamden, Charlton67 min
Mar 7, 10:14 AM ESTTornado WarningJAXBrantley, Camden, Glynn, Wayne46 min
Mar 7, 10:18 AM ESTTornado WarningJAXCharlton13 min
Mar 7, 10:27 AM ESTTornado WarningJAXWayne19 min
Mar 7, 10:39 AM ESTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne51 min
Mar 7, 10:55 AM ESTTornado WarningJAXCamden35 min
Mar 7, 11:15 AM ESTTornado WarningJAXCamden, Glynn30 min
Mar 7, 2:41 PM ESTFreeze WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more23 hr
Mar 7, 3:45 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more34 hr
Mar 7, 6:40 AM ESTSevere Thunderstorm WarningJAXColumbia, Suwannee35 min
Mar 7, 8:14 AM ESTSevere Thunderstorm WarningJAXHamilton, Suwannee46 min
Mar 7, 9:02 AM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee43 min
Mar 7, 9:13 AM ESTTornado WarningJAXSuwannee32 min
Mar 7, 9:25 AM ESTTornado WarningJAXColumbia, Suwannee50 min
Mar 7, 9:26 AM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Gilchrist, Union49 min
Mar 7, 10:23 AM ESTSpecial Marine WarningJAX2 hr
Mar 7, 10:27 AM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Gilchrist, Union48 min
Mar 7, 10:40 AM ESTTornado WarningJAXAlachua41 min
Mar 7, 10:56 AM ESTSevere Thunderstorm WarningJAXMarion49 min
Mar 7, 11:15 AM ESTTornado WarningJAXBradford, Clay25 min
Mar 7, 11:25 AM ESTSevere Thunderstorm WarningJAXClay, Marion, Putnam50 min
Mar 7, 11:32 AM ESTSpecial Marine WarningJAX118 min
Mar 7, 11:43 AM ESTSevere Thunderstorm WarningJAXClay, Saint Johns47 min
Mar 7, 12:25 PM ESTSevere Thunderstorm WarningJAXFlagler, Saint Johns50 min
Mar 7, 12:35 PM ESTSpecial Marine WarningJAX115 min
Mar 7, 1:25 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Marion, Putnam65 min
Mar 7, 1:34 PM ESTSpecial Marine WarningJAX116 min
Mar 7, 1:49 PM ESTSevere Thunderstorm WarningJAXMarion41 min
Mar 7, 2:00 PM ESTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns60 min
Mar 7, 2:28 PM ESTSevere Thunderstorm WarningJAXMarion, Putnam62 min
Mar 7, 3:09 PM ESTSevere Thunderstorm WarningJAXAlachua, Marion51 min
Mar 7, 3:33 PM ESTSpecial Marine WarningJAX117 min
Mar 7, 4:18 PM ESTSpecial Marine WarningJAX117 min
Mar 7, 4:29 PM ESTSpecial Marine WarningJAX2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.